A stochastic differential equation approach to some lattice models on compact Lie groups

Daletskii, A., Albeverio, S. and Kondratiev, Y., 1996. A stochastic differential equation approach to some lattice models on compact Lie groups. , pp. 239-249.

Full text not available from this repository.
Item Type: Journal article
Creators: Daletskii, A., Albeverio, S. and Kondratiev, Y.
Date: 1996
Volume: 4
Number: 3
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:34
Last Modified: 19 Oct 2015 14:34
URI: http://irep.ntu.ac.uk/id/eprint/14828

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year